# SDR FDEA202206141427

- Difficulty date: June 14, 2022
- Submitted: June 15, 2022
- Operation: Air carrier
- Aircraft: N959FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 25133
- Aircraft time: 54,396 hours, 25,487 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Cover
- Part number: LJ75519
- Condition: Cracked
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

#1 ENGINE I/B FAN COWL UPPER AFT HINGE COVER IS CRACKED. REPAIRED HINGE COVER PER FEDEX EA F-7110-T0368874 TITLE: POWERPLANT - WING ENG COWL - NO 1 INBD FAN   COWL, HINGE SHIELD, CRACK AND DENT DAMAGE.
